MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PERMANENT PACING

Medline Industries, LP MEDLINE; DBD-PERMANENT PACING
Catalog Number DYNJ44886N
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are having issues with the pacer drapes in our pacemaker packs" and "i have had several of our staff members saying that they are not sticking.Fluid runs out, and they are pulling up which is also causing heat from our bear hugger to get up to the pocket.".
 
Additional Manufacturer Narrative
It was reported that pacer drapes are not sticking.Fluid runs out, and they are pulling up which is also causing heat from our bear hugger to get up to the pocket.Extra towels are being placed as a barrier and to help reduce the chance of contamination.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PERMANENT PACING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50196200
Report Number1417592-2026-14964
Device Sequence Number21311139
Product Code LRO
UDI-Device Identifier10195327644680
UDI-Public10195327644680
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ44886N
Device Lot Number24HBJ970
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown